Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 107, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 6:38 PM CDT for Cullman County, Morgan County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 27, 2011, 7:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Cullman County, AL, Morgan County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:48 PM CDT | TORNADO | West Point, AL | TRAILER PARK HIT. INJURIES BUT NUMBER UNKNOWN. |
| Apr 27, 7:12 PM CDT | TORNADO | West Point, AL | TORNADO ON GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
080
WFUS54 KHUN 272338
TORHUN
ALC043-103-280015-
/O.NEW.KHUN.TO.W.0107.110427T2338Z-110428T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
638 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
CRANE HILL MOVING NORTHEAST AT 65 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
CRANE HILL.
JONES CHAPEL.
WEST POINT.
SOUTH VINEMONT.
EVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3430 8712 3431 8711 3446 8684 3420 8664
3404 8711 3404 8712
TIME...MOT...LOC 2338Z 243DEG 57KT 3408 8730
$$
CCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:09 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Apr 27, 3:09 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED APR 27 2011
...MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE TENNESSEE
VALLEY...
THE TENNESSEE VALLEY IS CURRENTLY BEING BOMBARDED BY A THIRD ROUND
OF SEVERE THUNDERSTORMS. WITH THE COLD FRONT AND SURFACE LOW STILL
WELL TO OUR WEST...THE AREA IS RECOVERING QUICKLY FROM EARLIER COLD
POOLING AND DISCRETE STORMS DEVELOPING ALONG THE DRYLINE ACROSS
NORTH MISSISSIPPI ARE RAPIDLY MOVING INTO THE CWFA. 18Z SOUNDINGS
FROM KBMX AND REDSTONE ARSENAL INDICATE AN EXTREMELY VOLATILE
SITUATION WILL EXIST THROUGH THE AFTERNOON AND EARLY EVENING WITH
SIGNIFICANT CAPE AND SHEAR PRESENT. SPC MESO ANALYSIS SUGGESTS
WHATEVER CIN WAS PRESENT IS QUICKLY DISSIPATING.
THROUGH THE EARLY EVENING HOURS...EXPECT SEVERE THUNDERSTORMS...WITH
LONG TRACK TORNADOES...DAMAGING WINDS...LARGE HAIL...AND FLASH
FLOODING ANYWHERE ACROSS THE TENNESSEE VALLEY. RESIDENTS OF THE
TENNESSEE VALLEY ARE URGED TO REMAIN EXTREMELY VIGILANT THROUGH THE
AFTERNOON AND EVENING HOURS AS THIS EXTREMELY DANGEROUS SITUATION
CONTINUES TO UNFOLD!
THE SEVERE THREAT WILL WANE THIS EVENING AS THE COLD FRONT
EVENTUALLY MOVES THROUGH THE CWFA. WHILE A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...HIGH PRESSURE BUILDING IN FROM THE
WEST WILL BRING SEASONABLE TEMPERATURES AND DRY CONDITIONS TO THE
AREA THROUGH AT LEAST SATURDAY.
THE NEXT COLD FRONT WILL IMPACT THE CWFA FROM THE NORTHWEST SUNDAY
NIGHT. LOOKS LIKE GLOBAL MODELS HAVE SLOWED A TOUCH IN HOW QUICKLY
THEY BRING THE FRONT THROUGH...AND AS A RESULT MAY SEE THUNDERSTORMS
LINGER THROUGH MONDAY NIGHT. WEAK UPPER RIDGING AND A SURFACE HIGH
WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 72 49 78 51 / 70 0 0 0 0
SHOALS 51 72 49 78 51 / 40 0 0 0 0
VINEMONT 51 70 46 76 48 / 70 0 0 0 0
FAYETTEVILLE 51 69 48 75 50 / 70 0 0 0 0
ALBERTVILLE 53 70 43 77 46 / 90 0 0 0 0
FORT PAYNE 55 70 44 77 45 / 90 10 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&Hazardous weather outlook, Apr 27, 5:07 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 507 PM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-291000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 507 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 1000 PM CDT. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR VIOLENT...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND WARNINGS. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL INCREASE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY. ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT THROUGH 8 PM WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED THROUGH THIS EVENING. SPOTTER STORM REPORTS ARE GREATLY APPRECIATED.
In the hours before
Local storm report, Apr 27, 6:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
625 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 3 NE GUNTERSVILLE 34.39N 86.26W
04/27/2011 MARSHALL AL PUBLIC
LARGE PIECES OF DEBRIS FALLING FROM SKY.
&&Local storm report, Apr 27, 6:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
626 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TORNADO HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL EMERGENCY MNGR
TORNADO ON GROUND. HWY 72 AND MOORESVILLE ROAD. PATH 22
YARDS WIDE.
0433 PM TORNADO HARVEST 34.86N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND AT NICK DAVIS AND INTERSTATE 65.
0439 PM FUNNEL CLOUD HARVEST 34.86N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
WALL TRIANA AND NICK DAVIS
0439 PM TORNADO ATHENS 34.80N 86.97W
04/27/2011 LIMESTONE AL EMERGENCY MNGR
WEDGE TORNADO ON GROUND NORTH OF CAPSHAW IN LIMESTONE
COUNTY.
0444 PM TORNADO 4 N MERIDIANVILLE 34.90N 86.57W
04/27/2011 MADISON AL LAW ENFORCEMENT
HOMES DAMAGED
0445 PM TORNADO 2 ESE HARVEST 34.85N 86.71W
04/27/2011 MADISON AL EMERGENCY MNGR
HWY 53 AND JEFF ROAD TORNADO ON GROUND. GAS STATION
LEVELED. PIGGLY WIGGLY GROCERY STORE DAMAGED. PEOPLE
TRAPPED.
0448 PM TORNADO 1 SSE HIGDON 34.83N 85.61W
04/27/2011 DEKALB AL EMERGENCY MNGR
SIGNIFICAN STRUCTURAL DAMAGE AT 6247 AND COUNTY ROAD 155
IN CARTERSVILLE.
0454 PM TORNADO 4 N MERIDIANVILLE 34.90N 86.57W
04/27/2011 MADISON AL EMERGENCY MNGR
TORNADO ON GROUND HWY 231 AND WALKER LANE.
0506 PM TORNADO MADISON 34.70N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND AT U.S. HIGHWAY 72 AND SLAUGHTER ROAD.
0510 PM HAIL ATHENS 34.80N 86.97W
04/27/2011 E1.75 INCH LIMESTONE AL TRAINED SPOTTER
HAIL SW SIDE OF ATHENS.
0515 PM TORNADO 2 SSE HUNTLAND 35.03N 86.25W
04/27/2011 FRANKLIN TN LAW ENFORCEMENT
TORNADO ON GROUND ON FRANCISCO ROAD.
0547 PM TORNADO 3 SW HYATT 34.20N 86.38W
04/27/2011 MARSHALL AL EMERGENCY MNGR
TORNADO ON GROUND AT NIXON CHAPEL
0600 PM HAIL ELORA 35.01N 86.36W
04/27/2011 E1.00 INCH LINCOLN TN TRAINED SPOTTER
0603 PM TORNADO ALBERTVILLE 34.26N 86.21W
04/27/2011 MARSHALL AL EMERGENCY MNGR
TORNADO ON THE GROUND. DAMAGE OCCURRING AT TIME OF
REPORT.
0620 PM TORNADO 3 NE GUNTERSVILLE 34.39N 86.26W
04/27/2011 MARSHALL AL PUBLIC
LARGE PIECES OF DEBRIS FALLING FROM SKY.
&&Local storm report, Apr 27, 6:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST 3 E HARVEST 34.86N 86.69W
04/27/2011 M80 MPH MADISON AL TRAINED SPOTTER
&&Local storm report, Apr 27, 6:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
631 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO FYFFE 34.45N 85.90W
04/27/2011 DEKALB AL EMERGENCY MNGR
TORNADO ON THE GROUND AT FYFFE AND SHERWOOD
&&Local storm report, Apr 27, 6:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TORNADO 2 SE HARVEST 34.83N 86.72W
04/27/2011 MADISON AL TRAINED SPOTTER
ON GROUND NEAR SPARKMAN HIGH SCHOOL.
&&Local storm report, Apr 27, 6:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
638 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 3 S HARVEST 34.81N 86.75W
04/27/2011 E1.75 INCH MADISON AL EMERGENCY MNGR
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 32 min |
| Apr 27, 3:49 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 26 min |
| Apr 27, 3:53 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 4:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:09 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 36 min |
| Apr 27, 4:19 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 26 min |
| Apr 27, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 35 min |
| Apr 27, 4:47 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:59 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 27, 5:02 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 43 min |
| Apr 27, 5:14 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Madison, Marshall, Morgan | 46 min |
| Apr 27, 5:24 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 36 min |
| Apr 27, 5:27 AM CDT | Tornado Warning | HUN | Cullman | 48 min |
| Apr 27, 5:31 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 27, 5:58 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 27, 6:02 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 28 min |
| Apr 27, 6:09 AM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
| Apr 27, 6:19 AM CDT | Tornado Warning | HUN | Marshall | 41 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 27, 6:37 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 23 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 27, 6:52 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Apr 27, 7:08 AM CDT | Tornado Warning | HUN | DeKalb | 37 min |
| Apr 27, 7:24 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 21 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
| Apr 27, 7:41 AM CDT | Tornado Warning | HUN | Jackson | 10 min |
| Apr 27, 8:22 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Apr 27, 8:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 34 min |
| Apr 27, 8:48 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 42 min |
| Apr 27, 9:05 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 25 min |
| Apr 27, 9:14 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 27, 9:20 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 9:40 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 50 min |
| Apr 27, 9:57 AM CDT | River Flood Warning | HUN | Madison | 46 hr |
| Apr 27, 10:00 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Apr 27, 10:03 AM CDT | River Flood Warning | HUN | Madison | 38 hr |
| Apr 27, 10:05 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Apr 27, 10:08 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 9 hr |
| Apr 27, 10:08 AM CDT | River Flood Warning | HUN | Lawrence | 3 days |
| Apr 27, 10:12 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 27, 10:43 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Apr 27, 10:53 AM CDT | Tornado Warning | HUN | Franklin, Lawrence, Morgan | 37 min |
| Apr 27, 10:58 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 47 min |
| Apr 27, 11:18 AM CDT | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 11:26 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 49 min |
| Apr 27, 11:27 AM CDT | Tornado Warning | HUN | Limestone, Madison | 33 min |
| Apr 27, 11:30 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 30 min |
| Apr 27, 11:41 AM CDT | Tornado Warning | HUN | Jackson, Limestone, Madison | 34 min |
| Apr 27, 12:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 45 min |
| Apr 27, 12:04 PM CDT | Tornado Warning | HUN | Jackson, Madison | 26 min |
| Apr 27, 12:07 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 8 hr |
| Apr 27, 12:17 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 43 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | HUN | Jackson | 20 min |
| Apr 27, 12:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 8 hr |
| Apr 27, 12:31 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 27, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 65 min |
| Apr 27, 1:11 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 34 min |
| Apr 27, 1:29 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall | 3 hr |
| Apr 27, 1:41 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 17 min |
| Apr 27, 2:24 PM CDT | Tornado Warning | HUN | Cullman | 36 min |
| Apr 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 32 min |
| Apr 27, 2:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 24 min |
| Apr 27, 3:03 PM CDT | Tornado Warning | HUN | Cullman, Madison, Marshall, Morgan | 42 min |
| Apr 27, 3:08 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 3:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 43 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 31 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | HUN | Madison, Morgan | 38 min |
| Apr 27, 4:09 PM CDT | Tornado Warning | HUN | Franklin | 36 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.